# SDR SWIA202055368

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CABIN SIDE SEAT RAIL FS 893 TO 969 CORRODED (TRANSFERRED FROM CAMP 21870750).  C-CHECK RO 1/6/2021.  INSTALLED REPLACEMENT SEAT RAIL FS 893 TO 969, IAW CRJ700 AMM 53-00-49-400-801 (CONFIG 3).  REF CONTINUE CARD FOR DETAILS OF WORK.
